Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX

April 11, 2017Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 4:14 AM CDT for Kendall County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2017, 4:14 AM CDT (09:14 UTC)
Expired
Apr 11, 2017, 5:00 AM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 4:22 AM CDTHAIL 1.253 Nw Boerne, TXHAIL SLIGHTLY LARGER THAN QUARTERS REPORTED BY BOERNE POLICE DEPARTMENT ALONG INTERSTATE 10 JUST NW OF BOERNE. TIME ESTIMATED FROM RADAR.
Apr 11, 4:30 AM CDTHAIL 15 N Boerne, TXQUARTER SIZED HAIL REPORTED 5 MILES NORTH OF BOERNE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 11:03 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-3.9

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS54 KEWX 110914
SVREWX
TXC259-111000-
/O.NEW.KEWX.SV.W.0075.170411T0914Z-170411T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
414 AM CDT TUE APR 11 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kendall County in south central Texas...

* Until 500 AM CDT

* At 413 AM CDT, a severe thunderstorm was located over Nelson City,
  or near Boerne, moving east at 20 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Boerne, Kreutzberg, Walnut Grove, Welfare, Bergheim and Nelson
  City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2996 9854 2981 9856 2981 9857 2982 9888
      2989 9888
TIME...MOT...LOC 0913Z 268DEG 15KT 2986 9883 

HAIL...1.00IN
WIND...<50MPH
 
$$
3 follow-up statements
126 
WWUS54 KEWX 110936
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
436 AM CDT TUE APR 11 2017

TXC259-111000-
/O.CON.KEWX.SV.W.0075.000000T0000Z-170411T1000Z/
Kendall TX-
436 AM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTH CENTRAL KENDALL COUNTY...

At 435 AM CDT, a severe thunderstorm was located over Walnut Grove,
or near Boerne, moving east at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Boerne, Kreutzberg, Walnut Grove, Bergheim and Nelson City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2996 9854 2981 9856 2981 9857 2982 9881
      2988 9880
TIME...MOT...LOC 0935Z 267DEG 17KT 2985 9872 

HAIL...1.00IN
WIND...<50MPH
 
$$
420 
WWUS54 KEWX 110950
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
450 AM CDT TUE APR 11 2017

TXC259-111000-
/O.CON.KEWX.SV.W.0075.000000T0000Z-170411T1000Z/
Kendall TX-
450 AM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTH CENTRAL KENDALL COUNTY...

At 449 AM CDT, a severe thunderstorm was located over Kreutzberg, or
near Boerne, moving east at 15 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Kreutzberg and Bergheim. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2981 9856 2981 9857 2982 9873 2987 9872
      2988 9855
TIME...MOT...LOC 0949Z 269DEG 14KT 2984 9867 

HAIL...1.00IN
WIND...<50MPH
 
$$
942 
WWUS54 KEWX 110958
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
458 AM CDT TUE APR 11 2017

TXC259-111008-
/O.EXP.KEWX.SV.W.0075.000000T0000Z-170411T1000Z/
Kendall TX-
458 AM CDT TUE APR 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KENDALL COUNTY
WILL EXPIRE AT 500 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.

LAT...LON 2981 9856 2981 9857 2982 9873 2987 9872
      2988 9855
TIME...MOT...LOC 0958Z 268DEG 15KT 2984 9865 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:33 AM CDT, 41 minutes earlier.

Area forecast discussion, Apr 11, 3:33 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
333 AM CDT Tue Apr 11 2017

.SHORT TERM (Today through Wednesday)...
A weak cold front along a Langtry to Lampasas to Waco is only
drifting south and will stall by midday while a weakening upper
level shortwave over western Texas to the Big Bend is moving east.
These features will lift a moist airmass with PWS above 1.4 inches
and unstable airmass with CAPEs above 1000 J/KG to produce isolated
storms that could be strong to severe with locally heavy rains. Have
maintained most of the ongoing severe and flash flood watches, except
for the westernmost counties where the rains have mostly ended. The
forecast is low confidence as models have underperformed for the most
part across South Central Texas. May have to remove other counties
prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch
amounts with very isolated 5 inches totals. Rains will taper off
during the remainder of this morning with only widely scattered
showers and thunderstorms this afternoon. Zonal flow aloft and a
moist airmass will allow for only isolated showers and thunderstorms
tonight into Wednesday as the front dissipates or lifts back north.

&&

.LONG TERM (Wednesday Night through Monday)...
The pattern on Wednesday will continue through this weekend into
early next week with isolated showers and thunderstorms expected.
Parts of Val Verde county may see higher coverage due better moisture
convergence with some storms possibly coming off the Serranias del
Burro of northern Mexico. The upper level trough expected Thursday
into Friday has trended further north with more recent model runs
and have lowered POPs to 20 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              76  63  80  64  81 /  60  20  20  10  20
Austin Bergstrom Intl Airport  75  62  80  63  80 /  60  20  20  10  20
New Braunfels Muni Airport     76  63  80  64  80 /  60  20  20  10  20
Burnet Muni Airport            73  61  77  63  77 /  50  20  20  10  20
Del Rio Intl Airport           80  65  81  64  80 /  30  20  20  20  20
Georgetown Muni Airport        74  61  79  63  79 /  60  20  20  10  20
Hondo Muni Airport             79  63  81  64  81 /  50  20  20  10  20
San Marcos Muni Airport        75  63  80  63  80 /  60  20  20  10  20
La Grange - Fayette Regional   76  64  81  64  81 /  60  20  20  10  20
San Antonio Intl Airport       77  64  80  65  80 /  60  20  20  10  20
Stinson Muni Airport           77  64  80  65  81 /  60  20  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...Fayette...Frio...Gillespie...Gonzales...
Guadalupe...Hays...Kendall...Kerr...Lee...Llano...Medina...Travis...
Williamson...Wilson.

&&

Mesoscale/Aviation...04
Synoptic/Grids...04
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
155 AM CDT Tue Apr 11 2017

TXZ171>173-183>194-202>209-217>225-228-120700-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
155 AM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of tonight.

A Flash Flood Watch is in effect for most of South Central Texas
through 7 am. Rain totals of 1 to 3 inches with isolated amounts
to 5 inches are possible through Tuesday morning...mainly for
areas along and east of the Edwards escarpment, including the
Interstate 35 corridor. This could lead to flash flooding for
these areas.

In addition...hail up to one inch in diameter and gusty winds up
to 60 mph are possible. A Severe Thunderstorm Watch is also in
effect through 7 am Tuesday, but these threats are secondary to
the main flash flooding threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected for the extended period.

.SPOTTER INFORMATION STATEMENT...

Please submit any flooding or severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Apr 11, 12:04 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1204 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     FLASH FLOOD      8 WSW LLANO             30.72N 98.81W
04/11/2017                   LLANO              TX   DEPT OF HIGHWAYS

            RM 152 FROM CASTELL TO LLANO CLOSED DUE TO
            FLOODING.

&&

CVP
Special weather statement, Apr 11, 12:29 AM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1229 AM CDT TUE APR 11 2017

TXZ171-188-190-110645-
Blanco TX-Gillespie TX-Llano TX-
1229 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...SOUTHERN
LLANO AND NORTHERN GILLESPIE COUNTIES UNTIL 145 AM CDT...

At 1228 AM CDT, Doppler radar was tracking a strong thunderstorm near
Enchanted Rock Station, or 14 miles north of Fredericksburg, moving
east at 15 mph.

Dime size hail and winds up to 40 mph will be possible with this
storm.

Locations impacted include...
Kingsland, Round Mountain, Granite Shoals, Horseshoe Bay, Cherry
Spring, Blowout, Sandy, Doss, Willow City, Prairie Mountain, Eckert,
Crabapple, Oxford, Enchanted Rock Station, Harper and Sunrise Beach
Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.

LAT...LON 3064 9842 3060 9840 3057 9841 3056 9839
      3032 9839 3032 9925 3050 9917 3050 9896
      3062 9896 3067 9844
TIME...MOT...LOC 0528Z 272DEG 13KT 3048 9892

TB3
Special weather statement, Apr 11, 12:58 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1258 AM CDT TUE APR 11 2017

TXZ183-110700-
Val Verde TX-
1258 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 200 AM CDT...

At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Juno, moving east at 15 mph.

Hail up to the size of nickels and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Loma Alta and Vinegarone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.

LAT...LON 3014 10103 3011 10070 2978 10070 2995 10112
TIME...MOT...LOC 0557Z 283DEG 13KT 3001 10099

TB3
Special weather statement, Apr 11, 2:30 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
230 AM CDT TUE APR 11 2017

TXZ186>189-110815-
Gillespie TX-Kerr TX-Bandera TX-Kendall TX-
230 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANDERA...
SOUTHEASTERN KERR...SOUTH CENTRAL GILLESPIE AND NORTHWESTERN KENDALL
COUNTIES UNTIL 315 AM CDT...

At 230 AM CDT, Doppler radar was tracking a strong thunderstorm over
Camp Verde, or 9 miles north of Bandera, moving northeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kerrville, Comfort, Sisterdale, Cypress Creek, Camp Verde, Welfare,
Center Point, Waring, Bankersmith, Kerrville State Park and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2975 9905 2986 9921 3027 9904 3001 9859
TIME...MOT...LOC 0730Z 218DEG 25KT 2987 9909
Special weather statement, Apr 11, 3:15 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
315 AM CDT TUE APR 11 2017

TXZ186-189-110900-
Kerr TX-Kendall TX-
315 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KERR AND NORTHWESTERN
KENDALL COUNTIES UNTIL 400 AM CDT...

At 315 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Nelson City, or 9 miles south of Comfort, moving
northeast at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Comfort, Sisterdale, Waring, Welfare, Nelson City and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2980 9893 2986 9900 3009 9880 2992 9859
TIME...MOT...LOC 0815Z 237DEG 18KT 2984 9892
Special weather statement, Apr 11, 3:58 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
358 AM CDT TUE APR 11 2017

TXZ189-110945-
Kendall TX-
358 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KENDALL COUNTY UNTIL 445
AM CDT...

At 358 AM CDT, Doppler radar was tracking a strong thunderstorm near
Nelson City, or 7 miles south of Comfort, moving northeast at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Boerne, Sisterdale, Guadalupe River State Park, Kreutzberg, Walnut
Grove, Welfare, Nelson City, Waring and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2987 9850 2983 9854 2977 9890 2978 9891
      2982 9892 2991 9892 3008 9863
TIME...MOT...LOC 0858Z 244DEG 17KT 2987 9888

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:26 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 10, 8:50 PM CDTSevere Thunderstorm WarningEWXLlano55 min
Apr 10, 9:32 PM CDTAreal Flood AdvisoryEWXLlano4 hr
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningEWXVal Verde70 min
Apr 10, 9:43 PM CDTSevere Thunderstorm WarningEWXLlano62 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 10, 10:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
Apr 10, 10:50 PM CDTFlash Flood WarningEWXLlano3 hr
Apr 10, 11:28 PM CDTSpecial Weather StatementEWXLlano62 min
Apr 10, 11:46 PM CDTSevere Thunderstorm WarningEWXVal Verde29 min
Apr 11, 12:13 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 11, 12:29 AM CDTSpecial Weather StatementEWXGillespie76 min
Apr 11, 12:58 AM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 11, 2:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:15 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:53 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 11, 3:58 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 11, 4:24 AM CDTFlash Flood WarningEWXKendall3 hr
Apr 11, 4:57 AM CDTSpecial Weather StatementEWXKendall48 min
Apr 11, 5:19 AM CDTAreal Flood AdvisoryEWXKendall116 min
Apr 11, 8:19 AM CDTSpecial Weather StatementEWXBurnet26 min
Apr 11, 9:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 9:43 AM CDTSpecial Weather StatementEWXHays47 min
Apr 11, 10:08 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson52 min
Apr 11, 10:18 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis3 hr
Apr 11, 10:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 10:51 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 11, 10:55 AM CDTSevere Thunderstorm WarningEWXHays35 min
Apr 11, 11:01 AM CDTSpecial Weather StatementEWXBlanco29 min
Apr 11, 11:15 AM CDTSpecial Weather StatementEWXCaldwell30 min
Apr 11, 11:19 AM CDTSpecial Weather StatementEWXLee26 min
Apr 11, 11:30 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays4 hr
Apr 11, 11:31 AM CDTSpecial Weather StatementEWXHays29 min
Apr 11, 11:40 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall50 min
Apr 11, 11:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 11, 11:57 AM CDTFlash Flood WarningEWXCaldwell, Hays3 hr
Apr 11, 12:19 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 11, 12:21 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays54 min
Apr 11, 12:34 PM CDTSevere Thunderstorm WarningEWXComal41 min
Apr 11, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
Apr 11, 12:52 PM CDTTornado WarningEWXGuadalupe23 min
Apr 11, 12:56 PM CDTSpecial Weather StatementEWXBastrop49 min
Apr 11, 1:05 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe4 hr
Apr 11, 1:06 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe39 min
Apr 11, 1:15 PM CDTTornado WarningEWXGuadalupe30 min
Apr 11, 1:20 PM CDTSpecial Weather StatementEWXLlano40 min
Apr 11, 1:24 PM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Apr 11, 1:44 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson32 min
Apr 11, 1:57 PM CDTRiver Flood WarningEWXBlanco17 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays23 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays20 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 11, 2:04 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 11, 2:07 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Apr 11, 2:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson3 hr
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe36 min
Apr 11, 2:36 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 11, 2:36 PM CDTRiver Flood WarningEWXGuadalupe18 hr
Apr 11, 2:45 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 11, 2:57 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 11, 3:19 PM CDTSpecial Weather StatementEWXFrio41 min
Apr 11, 3:27 PM CDTSpecial Weather StatementEWXMedina48 min
Apr 11, 3:32 PM CDTSpecial Weather StatementEWXBexar43 min
Apr 11, 3:35 PM CDTSpecial Weather StatementEWXKarnes40 min
Apr 11, 3:48 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala42 min
Apr 11, 4:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Apr 11, 4:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 11, 4:07 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 11, 4:17 PM CDTSpecial Weather StatementEWXDimmit43 min
Apr 11, 4:25 PM CDTSevere Thunderstorm WarningEWXDimmit50 min
Apr 11, 4:34 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 11, 4:56 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 11, 5:01 PM CDTSpecial Weather StatementEWXDimmit44 min
Apr 11, 5:06 PM CDTSevere Thunderstorm WarningEWXDimmit39 min
Apr 11, 5:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Apr 11, 5:37 PM CDTSpecial Weather StatementEWXZavala53 min
Apr 11, 5:41 PM CDTSpecial Weather StatementEWXMaverick49 min
Apr 11, 5:45 PM CDTRiver Flood WarningEWXCaldwell, Gonzales33 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.